# SDR CA990209007

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) YELLOW SYSTEM HYDRAULIC FAILURE. QUANTITY AND PRESSURE LOW, ECAM ACTIONED.  LANDED NORMAL.  FOUND QUICK DISCONNECT COUPLING ON PTU TWO-WAY VALVE LOOSE AND 0-RING BLOWN OUT.  REPLACED, SYSTEM SERVICED.
